# SDR 95UAL900362

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Bulb
- Part number: 7049
- Condition: Failed
- Location: Nr 4 Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO PIT NR 4 SMOKE DETECTOR WILL NOT TEST, LIGHT SOURCE FAILED.  REPLACED BULB.
